# SDR CA190409005

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2620 · Extinguishing System
- Part: Fire Suppression
- Condition: Degraded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNRELATED FLIGHT TESTING HAS UNCOVERED A DEFICIENCY IN ENGINE FIREX CONTROL AND INDICATION SYSTEM DESIGN. SPECIFICALLY, AFTER LOSS OF ONE DC BUS, GREEN BTL PBAS WILL NOT ILLUMINATE UPON PRESSING THE CORRESPONDING FIRE PBA. FIRE EXTINGUISHING FUNCTIONALITY IS NOT COMPROMISED - BOTTLES WILL STILL DISCHARGE UPON PRESSING THE BTL PBA - ONLY GREEN INDICATION OF BOTTLE AVAILABLE IS LOST. INDICATION IS NOT AFFECTED IF BOTH DC BUSES ARE AVAILABLE. THIS DESIGN ISSUE AFFECTS ALL BD-500 AIRCRAFT CURRENTLY IN-SERVICE. CSALP CONTINUING AIRWORTHINESS PROJECT BD5-CA-26-0158 HAS BEEN OPENED TO ADDRESS THE ISSUE. (TC# 20190409005)
